# SDR ASAA2017051520758

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 24,765 hours, 7,253 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER START ON RECALL "AIR COND" AND "ZONE TEMP" BOTH LIGHTS EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED BITE OF BOTH PTZC'S NR 2 FAULTED FLT DECK TRIM VALVE ON BIT AND PREV FLT WITH A GREEN ON VERIFY, RESET BOTH PZTC AND RE-RAN BITE WITH NO FURTHER FAULTS FIM 21-62 TASK 801. NO HISTORY 60 DAYS. ACCOMPLISHED FIM 21-62 TASK 832 WITH NO FAULTS OPS CKD NML.
